# SDR SWAA082325

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 5,137 hours, 3,058 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 64505
- Part serial: 1132141
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT STRONG ELECTRICAL SMELL REPORTED IN CABIN.  RECIRC FAN TURNED OFF, SMELL DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
